MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M CORPUS VS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL M CORPUS VS; POWERED WHEELCHAIR
Model Number M CORPUS VS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Reports while end-user was navigating their power wheelchair through a restaurant, the end-users foot caught the corner of a wall forcing their leg to rotate backward.This event resulted in an injury requiring medical intervention to address.
 
Additional Manufacturer Narrative
Report provided from end-user claimed as they were maneuvering their power wheelchair through a restaurant, their foot was slightly off the footplate and their toe caught the corner of a wall and externally rotated their foot backwards (180 degrees), resulting in a fracture to the left fibula.The end-user stated they misjudged the proximity of the device to the wall, and did not make any claims or allegations of the device having malfunctioned or deviated in any fashion to have contributed to this event.The dhr was reviewed, and the device was found to have met specification prior to distribution.

Brand Name
PERMOBIL M CORPUS VS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key18822447
Report Number1221084-2024-00003
Device Sequence Number4462205
Product Code IPL
UDI-Device Identifier17330818002003
UDI-Public17330818002003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM CORPUS VS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose